# SDR 96UAL900726

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT NR 4 PARTIALLY EXTENDED.  VERIFIED BY VISUAL CHECK.  ON GROUND FLAPS MOVED TO TAKEOFF SETTING DURING SEVERAL OPERATIONS.
